# SDR DL72S953390

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1070 FLOORBEAM RBL 40 TO 60 HAS CORROSION.  REMOVED CORROSION PER SRM 51-10-6, FOUND TO BE OUT OF LIMITS PER SRM 51-10-1.  REMOVED DAMAGED SECTION, REPAIRED PER SRM 53-10-8 PG 1.  FOUND AT HMV.
